# SDR ASAA2017030220220

- Difficulty date: March 2, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 57,493 hours, 26,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A56603
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SUPPORT BS 947 TO 967 IS CORRODED, FOUND UPON REMOVAL OF LAV MOUNT FITTING.  ACFT GROUNDED. FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE SUPPORT IAW SRM 51-40-02-0G-0.
